# SDR AWXA200200046

- Difficulty date: January 2, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Chord
- Part number: 654680995
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-17 CHECK CORROSION WAS FOUND ON FLOOR BEAM UPPER FLANGE AT BS 947, LBL 10 TO RBL 10. MAINTENANCE REMOVED 6 EACH FLOOR SUPPORT, 1 EACH INTERCOASTAL BRACKET ASSEMBLY, AND TEE CHORD FROM LBL 32 TO RBL 33. FABRICATED AND INSTALLED NEW TEE CHORD BS 947, LBL 32 TO RBL 33, REINSTALLED INTERCOASTAL BRACKET AND 6 EACH FLOOR SUPPORTS BS 947 TO BS 967, REPAIRS C/W IAW B737-300 SRM 53-00-51 PG 207-211, SRM 51-40-02 PG 6-7, 16-19, & 45.
